A Reply to Darby’s ‘Some Pleasant Monetarist Arithmetic’

Thomas Sargent, P.J. Miller

    Research output: Contribution to journalArticle

    Original languageEnglish (US)
    Pages (from-to)38-43
    JournalFRB Quarterly Review
    Volume9
    Issue number1
    StatePublished - 1985

    Cite this

    A Reply to Darby’s ‘Some Pleasant Monetarist Arithmetic’. / Sargent, Thomas; Miller, P.J. .

    In: FRB Quarterly Review, Vol. 9, No. 1, 1985, p. 38-43.

    Research output: Contribution to journalArticle

    Sargent, T & Miller, PJ 1985, 'A Reply to Darby’s ‘Some Pleasant Monetarist Arithmetic’', FRB Quarterly Review, vol. 9, no. 1, pp. 38-43.
    Sargent, Thomas ; Miller, P.J. . / A Reply to Darby’s ‘Some Pleasant Monetarist Arithmetic’. In: FRB Quarterly Review. 1985 ; Vol. 9, No. 1. pp. 38-43.
    @article{58a59676bf15467ab32fef926c680ff0,
    title = "A Reply to Darby’s ‘Some Pleasant Monetarist Arithmetic’",
    author = "Thomas Sargent and P.J. Miller",
    year = "1985",
    language = "English (US)",
    volume = "9",
    pages = "38--43",
    journal = "FRB Quarterly Review",
    number = "1",

    }

    TY - JOUR

    T1 - A Reply to Darby’s ‘Some Pleasant Monetarist Arithmetic’

    AU - Sargent, Thomas

    AU - Miller, P.J.

    PY - 1985

    Y1 - 1985

    M3 - Article

    VL - 9

    SP - 38

    EP - 43

    JO - FRB Quarterly Review

    JF - FRB Quarterly Review

    IS - 1

    ER -